# SDR MWEA030042

- Difficulty date: January 21, 2003
- Submitted: January 23, 2003
- Operation: Air carrier
- Aircraft: N810ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48072
- Aircraft time: 41,276 hours, 40,602 cycles
- Engine: Pwa JT8D*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: P725366D
- Condition: Shutdown
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

FLIGHT EXPERIENCED LOUD BANG FOLLOWED BY A ROLL BACK OF RIGHT ENGINE.  REMOVED AND REPLACED RIGHT ENGINE.
